Facebook Pixel
EmpowHER Guest

i have numbness and pins and needles in my big toe on my right foot

By Anonymous May 11, 2010 - 10:39am
Rate This

i have injected stearoids in my thy could this be the caused by missuse of injection. i have only had this since the last time i injected

Add a Comment1 Comments


Is the numbness there all the time or just at certain times? For instance, is it more noticeable when you sit? stand?

There are different reasons for pins and needles/ numbness to happen in one of our extremities like a finger or a toe. Have you had any back injuries?

If you have injected yourself in the thigh, it is possible that you hit a nerve, which is now radiating pain and/or numbness down your leg and into your foot. But you would have known it if you hit a nerve, because it undoubtedly would have been painful at the time.

How old are you, Anon? Why are you using steroids when they can hurt you in so many ways?

May 12, 2010 - 8:37am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.